# SDR USAA050214

- Difficulty date: January 12, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 2 INCH BY 100 INCH AREA, BS 986.5 FLOORBEAM ENTIRE UPPER SURFACE.  SPLICED IN NEW UPPER CAP PER TYPICAL REPAIR 53-60-01 REV A.  (M)
